Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Using 5% minoxidil for hair fall. Started severe hair fall after using Rogaine foam. What should I do ?

Hi Doc.. I have a question regarding hair loss . I ve been using 5% minoxidil for a few years without propyl glycol that I ve been buying from a doc online. I recently switched to Rogaine foam and in a few days began shedding. Within 10 days had a massive shed. I had some diffuse thinning, but within 10 day lost about 1/4 inch at my hairline which was pretty full. I understand a shed when starting treatment but all i did was switch brands. I stopped the foam after 10 dyas but am still getting a shed. Do I stay with the Foam and ride out the shed? Thanks
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Rheumatologist 's  Response
Dear sir,

Well there is a possibilty that you have developed allergy to preservative in foam and that is leading to this . I advise you to stop the foam and consult your treating dermatologist for further advise .

Take care.

Dr. Shruti
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor